New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

msand
Regular Member


Date Joined Feb 2003
Total Posts : 23
   Posted 10/28/2005 10:35 AM (GMT -6)   
I went to the doctor a couple of weeks ago because of a lot of D.  I was on Bentyl and it had helped but made my heart race.  She put me on Librax and I took it for a couple of days and everything seemed fine so I quit.  Now I'm not having the D anymore but I feel real crampy and like I need to go and feel pressure but can't.  I started my medicine again but does anyone know how long it takes to start telling a difference?  It's like I went from D to C overnight.  I also have a lot of gas and pain in my lower abdomen.  Is this normal?  TIA

7Lil
Veteran Member


Date Joined Apr 2005
Total Posts : 3269
   Posted 10/28/2005 10:44 AM (GMT -6)   
Hi Tia,
I haven't taken either of those meds... sorry.
Gas and pain are common with IBS. The pain is mainly attributed to colon spasms and/or trapped gas. It also isn't uncommon to go from D to C with IBS. Many of us sit on the pot thinking we have to go but nothing comes out. Also, the feeling of not evacuating fully is common. I sometimes feel it crawl back up when I'm on the pot. Other times I'm like a garden hose. It is very frustrating. Either way you have it fiber is great for regularity. Beano and/or Gas-X are great for the gas and bloating.
I hope someone can help you with your meds.
Take care.
Co-Moderator for the IBS Forum
 
Please donate to help HealingWell continue to help us..... www.healingwell.com/donate


dbab
Veteran Member


Date Joined Jan 2004
Total Posts : 4151
   Posted 10/28/2005 11:27 AM (GMT -6)   
Hi msand,
I haven't been on antispasmodics for many moons so I couldn't help you too much. If you started feeling better, why did you stop the meds? Just curious, I know many people stop because they just feel so good that they forget to take the meds. I went from D to C almost overnight. I still don't know why that happened but when you have C you tend to have more gas and bloating because of it getting trapped. No evacuation can mean no release of gas too. You may want to talk to your doctor about this.
Hugs, Des
Co-Moderator ~ IBS Forum
 
"Sometimes I'm afraid, and I don't feel that tough...But I'll stand back up" - Sugarland
 
Please help Healing Well continue to help others by donating  http://www.healingwell.com/donate
 
 


msand
Regular Member


Date Joined Feb 2003
Total Posts : 23
   Posted 10/28/2005 12:16 PM (GMT -6)   
I stopped my meds because I thought I was over this flare up. I usually don't have it all the time just during stressful times. Don't worry about the gas being trapped...I have no problem passing that!
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, March 26, 2017 6:45 PM (GMT -6)
There are a total of 2,782,283 posts in 305,761 threads.
View Active Threads


Who's Online
This forum has 152084 registered members. Please welcome our newest member, DocS9788.
486 Guest(s), 18 Registered Member(s) are currently online.  Details
notsosicklygirl, lizfromvt, Jd7, NM12, Purrrsiankitty, ppm guy, Girlie, Simkingh, DocS9788, hannahrdog, Ljm2014, Redwing57, NiceCupOfTea, Hawaii3654, hrpufnstuf, aloha234, cindy22706, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer